Keyword : Montgomery-form elliptic cuvre


Correction on "A Scalar Multiplication Algorithm with Recovery of the y-Coordinate on the Montgomery Form and Analysis of Efficiency for Elliptic Curve Cryptosystems"
Jiin-Chiou CHENG Wen-Chung KUO Chi-Sung LAIH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/07/01
Vol. E87-A  No. 7 ; pp. 1827-1829
Type of Manuscript:  LETTER
Category: Information Security
Keyword: 
elliptic curve cryptosystemMontgomery-form elliptic cuvremultiplication
 Summary | Full Text:PDF(85.2KB)